RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 473–480 (Mi mz6703)  

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR

The mathematical theory of the boundary layer

O. A. Oleinik


Full text: PDF file (781 kB)

English version:
Mathematical Notes, 1968, 3:4, 301–305

Bibliographic databases:

UDC: 517.9

Citation: O. A. Oleinik, “The mathematical theory of the boundary layer”, Mat. Zametki, 3:4 (1968), 473–480; Math. Notes, 3:4 (1968), 301–305

Citation in format AMSBIB
\Bibitem{Ole68}
\by O.~A.~Oleinik
\paper The mathematical theory of the boundary layer
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 473--480
\mathnet{http://mi.mathnet.ru/mz6703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225531}
\zmath{https://zbmath.org/?q=an:0187.51102}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 301--305
\crossref{https://doi.org/10.1007/BF01159949}


Linking options:
  • http://mi.mathnet.ru/eng/mz6703
  • http://mi.mathnet.ru/eng/mz/v3/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020